jump to search box

The water waves problem : mathematical analysis and asymptotics / David Lannes.

Availability

At the Library

Other libraries

Author/Creator:
Lannes, David, 1973- author.
Language:
English.
Publication date:
2013
Copyright date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, [2013]
Copyright notice:
©2013
Format:
  • Book
  • xx, 321 pages : illustrations ; 26 cm.
Bibliography:
Includes bibliographical references (pages 305-317) and index.
Series:
Mathematical surveys and monographs ; volume 188
Mathematical surveys and monographs ; no. 188.
Subjects:
ISBN:
9780821894705
0821894706

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top